`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Preface
Pages: i - iii, Issue 6, August 2015

doi:10.3934/dcdsb.2015.20.6i      Abstract        References        Full text (127.7K)           Related Articles

Robert Stephen Cantrell - Department of Mathematics, The University of Miami, Coral Gables, FL 33124, United States (email)
Suzanne Lenhart - Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States (email)
Yuan Lou - Department of Mathematics, Mathematical Bioscience Institute, Ohio State University, Columbus, Ohio 43210, United States (email)
Shigui Ruan - Department of Mathematics, The University of Miami, P.O. Box 249085, Coral Gables, Florida 33124, United States (email)

1 D. Chan, M. McCombs, S. Boegner, H. J. Ban and S. Robertson, Extinction in discrete, competitive multi-species patch models, Discrete and Continuous Dynamical Systems B, 20 (2015), 1583-1590.
2 C. Cosner and A. Nevai, Spatial population dynamics in a producer-scrounger model, Discrete and Continuous Dynamical Systems B, 20 (2015), 1591-1607.
3 G. Dai, R. Ma, H. Wang, F. Wang and K. Xu, Partial differential equations with Robin boundary conditions in online social networks, Discrete and Continuous Dynamical Systems B, 20 (2015), 1609-1624.
4 T. Galanthay, Mathematical study of the effects of travel costs on optimal dispersal in a two-patch model, Discrete and Continuous Dynamical Systems B, 20 (2015), 1625-1638.
5 C. C. Horvitz, A. Kop and K. D. Erickson, Time-invariant and stochastic disperser-structured matrix models: Invasion rates of a fleshly-fruited exotic species, Discrete and Continuous Dynamical Systems B, 20 (2015), 1639-1662.
6 C. Hu, Y. Kuang, B. Li and H. Liu, Spreading speeds and traveling wave solutions in cooperative integral-differential systems, Discrete and Continuous Dynamical Systems B, 20 (2015), 1663-1684.
7 X. Huo, Modeling of contact tracing in epidemic populations structured by disease age, Discrete and Continuous Dynamical Systems B, 20 (2015), 1685-1713.
8 W. Ko, I. Ahn and S. Liu, Asymptotical behaviors of a general diffusive consumer-resource model with maturation delay, Discrete and Continuous Dynamical Systems B, 20 (2015), 1715-1733.
9 Z. Liu, H. Tang and P. Magal, Hopf bifurcation for a spatially and age structured population dynamics, Discrete and Continuous Dynamical Systems B, 20 (2015), 1735-1757.
10 M. V. Martinez, S. Lenhart and K. A. J. White, Optimal control of integrodifference equations in a pest-pathogen system, Discrete and Continuous Dynamical Systems B, 20 (2015), 1759-1783.
11 G. Nadin, How does the spreading speed associated with the KPP-Fisher equation depend on random stationary diffusion and reaction terms?, Discrete and Continuous Dynamical Systems B, 20 (2015), 1785-1803.
12 L. Wang, H. Jiang and Y. Li, Positive steady state solutions of a plant-pollinator model with diffusion, Discrete and Continuous Dynamical Systems B, 20 (2015), 1805-1819.
13 Y. Wang and D. Zhou, Transversality for time-periodic competitive-cooperative tridiagonal systems, Discrete and Continuous Dynamical Systems B, 20 (2015), 1821-1830.
14 L. Zhang and Z.-C.Wang, Spatial dynamics of a diffusive predator-prey model with stage structure, Discrete and Continuous Dynamical Systems B, 20 (2015), 1831-1853.

Go to top